# SDR C2XA07IA068

- Difficulty date: March 19, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 8,514 hours, 4,555 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 14569701403
- Condition: Leaking
- Location: Lt Wing Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

VER - FLIGHT 4916, THE CREW REPORTED THE LEFT WING LEAKING FUEL IN FLIGHT.  THE AIRCRAFT DIVERTED TO VER WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT HAND OUTBOARD FLAPPER VALVE, LEAK CHECKED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
